# SDR DALA1504410981

- Difficulty date: November 13, 2010
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 52,299 hours, 38,842 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR CRACKING AT XRS 164, REPAIRED IAW AA 5710-01110.
